# SDR ASOA2014080611009

- Difficulty date: July 13, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET COWL DENTED AT BOTTOM.  FOUND DENTS TO BE OUT OF LIMITS IAW 54-11-01-101-A01.  FINISHED MAPPING AND SUBMITTED FOR PERMANMENT REPAIR TO STS ENGINEERING.  RECEIVED AND COMPLIED WITH EC/TC AND EA 32-2014-014.
